# SDR SWI2024F00591

- Difficulty date: May 5, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 47,516 hours, 31,709 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Striker
- Condition: Bent
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EQUIPMENT COMPARTMENT, LEFT DOOR UPPER SEAL STRIKER IS BENT AT BOTH HINGE POINTS. HN00158016     (C-CHECK RO 7/17/2024)    REMOVED AND REPLACED  FORWARD EQUIPMENT COMPARTMENT, LEFT DOOR UPPER SEAL STRIKER /LANDING  (P/N CC670-33265-1) REF CRJ-700 SRM 51-42-06-001-001-A01 AND DWG CC670-33030 REV-B. COMPLIED WITH 51-900-1002 SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR (**RII**). SEE CONTINUATION FOR DETAILS.
